| Catalog Number |
H1-M |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/26/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Continuation of d10: product type: 0676-directional atherectomy; implant date n/a; explant date n/a.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during treatment of a 100% stenosis due to plaque in the right superficial femoral artery (proximal and mid segments, lesion length 30cm, artery diameter 6mm, minimal tortuosity and calcification), the atherectomy h1-m hawkone m experienced a mechanical jam and the cutter driver/thumbswitch stopped functioning while in use in the patient.It was possible to turn off the thumbswitch. the cutter was positioned outside the housing at the time of the issue and during device removal, with no deformation noted in the cutter.This issue is reported for 2 hawkone m atherectomy devices.A 6fr non-medtronic sheath and a non-medtronic guidewire were used.The vessel was pre-dilated with a 3x150 nanocross percutaneous transluminal angioplasty balloon.The vessel was post-dilated.No resistance was encountered when advancing the devices. the devices were safely removed from the patient.The procedure was completed with percutaneous transluminal angioplasty. no patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Image analysis the customer returned two video clips for evaluation 2567: this clip depicts the hawk cutter driver device and the thumb switch is being switched on and off, the audio of the file indicates that the device is intermittently being operational.2570: this clip depicts a fluoroscopic image of the hawk device in the patients vasculature, the audio of the file indicates that the device is intermittently being operational.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.